Economics at your fingertips  

The range of asymmetric branching random walk

Jui-Lin Chi and Jyy-I Hong

Statistics & Probability Letters, 2023, vol. 193, issue C

Abstract: We consider a simple branching random walk in which each individual performs an asymmetric random walk on the real line and record the positions of all individuals in each generation. In this paper, we show that the set of occupied positions is eventually an interval almost surely on the event of non-extinction, extending the results of Grill and Johnson.

Keywords: Branching random walk; Galton–Watson branching process; Asymmetric; Supercritical (search for similar items in EconPapers)
Date: 2023
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2022.109705

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Page updated 2023-03-11
Handle: RePEc:eee:stapro:v:193:y:2023:i:c:s0167715222002188